Posted by: Diabetes 2 | 2008-11-19

Toes and legs pain

I am diabetes type 2.
I am taking: Diamicron, Metformin, Samvastatin, Mavik and Perucos.
Lately when walking my toes start burning. Is it just pains of oldage, or medicine I use? Or something else? My legs also start to pain. I then walk slower and shorter.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Diabetes 2

It could be you have a circulation complaint called intermittent claudication. This is when the blood supply to the muscles of the legs, partiularly the calfs, is not enough for the mscles to function properly. This results in cramping pains which will slow you down, even bring you to a stop for a while. I suggest you visit a vascular specialist for a thorough vascular assessment.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.